
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/1987
Title: | Existence of an invariant form under a linear map |
Authors: | Gongopadhyay, Krishnendu |
Keywords: | Linear map Involutory automorphism Nondegenerate |
Issue Date: | 2017 |
Publisher: | Springer |
Citation: | Indian Journal of Pure and Applied Mathematics, 48(2), pp.211-220. |
Abstract: | Let F be a field of characteristic different from 2 and V be a vector space over F. Let J: α → α J be a fixed involutory automorphism on F. In this paper we answer the following question: given an invertible linear map T: V → V, when does the vector space V admit a T-invariant nondegenerate J-hermitian, resp. J-skew-hermitian, form? |
Description: | Only IISERM authors are available in the record. |
URI: | https://link.springer.com/article/10.1007%2Fs13226-017-0222-y http://hdl.handle.net/123456789/1987 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.